advertisement
Question
Posted by: Shanaaz Scott | 2010-04-08

Low blood sugar and high blood pressure

Had dizzy spells over wkd and then BP was 160/105 (3 readings) and sugar was 5 and then 4. Was then put on coversyl for a week. Still feeling tired and also tremblings,dizzy, palpatations etc. Doc never did extra tests or advise meds. Wot shud I do, go for 2nd opinion, please assist?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Shanaaz

I strongly suggest that you get a second opinion, as well as blood tests to exclude other pathology, causing your symptoms. A sugar of 5 and 4 is normal. Your blood pressure is however, elevated and Coversyl is a very good drug to use to control high blood pressure.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2015-08-14

Hi, blackouts have been frequent with the diagnosis as Low blood sugar with High blood pressure. Medication for the high blood pressure are administrated and coke ,sweets are being consumed for the Low blood sugar. Is this the quickest way to stabilize the low blood sugar whilst at home or is there other options? Thank you

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement